Computable Trees of Scott Rank [image] , and Computable Approximation

Journal of Symbolic Logic 71 (1):283 - 298 (2006)
  Copy   BIBTEX

Abstract

Makkai [10] produced an arithmetical structure of Scott rank $\omega _{1}^{\mathit{CK}}$. In [9]. Makkai's example is made computable. Here we show that there are computable trees of Scott rank $\omega _{1}^{\mathit{CK}}$. We introduce a notion of "rank homogeneity". In rank homogeneous trees, orbits of tuples can be understood relatively easily. By using these trees, we avoid the need to pass to the more complicated "group trees" of [10] and [9]. Using the same kind of trees, we obtain one of rank $\omega _{1}^{\mathit{CK}}$ that is "strongly computably approximable". We also develop some technology that may yield further results of this kind

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2010-08-24

Downloads
60 (#268,506)

6 months
14 (#180,684)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Computable Abelian groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
Classification from a computable viewpoint.Wesley Calvert & Julia F. Knight - 2006 - Bulletin of Symbolic Logic 12 (2):191-218.
The countable admissible ordinal equivalence relation.William Chan - 2017 - Annals of Pure and Applied Logic 168 (6):1224-1246.
Strange Structures from Computable Model Theory.Howard Becker - 2017 - Notre Dame Journal of Formal Logic 58 (1):97-105.

View all 8 citations / Add more citations

References found in this work

Pairs of recursive structures.C. J. Ash & J. F. Knight - 1990 - Annals of Pure and Applied Logic 46 (3):211-234.
Ramified systems.C. J. Ash & J. F. Knight - 1994 - Annals of Pure and Applied Logic 70 (3):205-221.
Scott sentences and admissible sets.Mark Nadel - 1974 - Annals of Mathematical Logic 7 (2):267.

Add more references